New Topic Locked Topic Printable Version
54 posts in this thread.
Viewing Page :
 1  2  3 
[ << Previous Thread | Next Thread >> ]

Carter29072
New Member


Date Joined Sep 2005
Total Posts : 3
   Posted 9/10/2005 5:06 AM (GMT -6)   
Thanks for your reply.  I have been told not to take over the counter meds for that very reason-- the rebound headaches.  I have those and they are the worse.  I have had migraines for atleast 20 years now and have seen countless doctors.  The one doctor that I had the best success moved out of state.  I almost died!  I missed her so much but she had my headaches under control for the longest time.  Her theory was this.  Do not take over the counter meds for anything, sinus problems, headaches or anything.  All of these things contribute to the headaches.  Also she said that many headaches in women come from fluctuations in their estrogens during the month.  Trust me when I say this is true.  I had my tubes tied ten years ago but she put me on birth control to level out my estrogen and it really does help.  I don't know if she still does it but I know she used to speak all around about headaches in women to other doctors to educate them.  She really had a great success rate with her patients with migraines.  Unfortuately, when I quit seeing her, I fell back into the migraines.  I have a few other medical issues that contribute to my migraines as well.  I really hope that the topamax works.  It is a very expensive medication.  I wish it came in a generic form.  I am on alot of other medications.  I will tell my sister about the potassium.  I really thing that the topamax is going to be the answer for her.

tymaboy
Regular Member


Date Joined Aug 2005
Total Posts : 59
   Posted 9/10/2005 1:50 PM (GMT -6)   
Ineed to up my dose. I have been on it for amost 2 weeks now without upping it- been scared to. I was supposed to up it last week but the one girl is out of the office so I am helping out with her work & don't want to be feeling more tire & have even more brain farts then I have already been having. It is hard for me to tell if my brain farts are from the Topamax or because I have only been at this job for 2 months & just been thrown into this others girls job less then a month ago. I have notice that I loose my thoughts alot more & stutter some since I have strted the Topamax, has anyone else had this happen?

Nicky (coquitlam55)
Veteran Member


Date Joined Jul 2005
Total Posts : 505
   Posted 10/14/2005 11:15 PM (GMT -6)   
bump tongue
Nicky
 
The secret of health for both mind and body is not to mourn for the past, not to worry about the future, or not to anticipate troubles, but to live in the present moment wisely and earnestly.   Buddha


Nicky (coquitlam55)
Veteran Member


Date Joined Jul 2005
Total Posts : 505
   Posted 12/8/2005 11:53 PM (GMT -6)   
bump

Nicky
 
Fall seven times, stand up eight.
                 --Japanese proverb

New Topic Locked Topic Printable Version
54 posts in this thread.
Viewing Page :
 1  2  3 
Forum Information
Currently it is Tuesday, October 24, 2017 3:47 AM (GMT -6)
There are a total of 2,886,464 posts in 316,717 threads.
View Active Threads


Who's Online
This forum has 157812 registered members. Please welcome our newest member, ghsebdw07.
695 Guest(s), 4 Registered Member(s) are currently online.  Details
0311, ghsebdw07, Dahlias, jmadrid


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer